

Organizedby:



Hosted by:



Unipark Nonntal

Supported by:







MONDAY 30th JUNE 2025

Topics of the day: Safety Management

Time (CET)	Sessions	Session Chair / Speaker
10:00 - 12:00	Soft opening / Registration Desk / Coffee	
12:00 - 12:30	ISAP'25 Opening Ceremony	Margit Kanka (AAPA) Hermann Rahtje (DGLP) Renée Pelchen-Medwed (EAAP) Tuulia Ortner & Sonja Breuer (PLUS)
12:30 - 13:30	KEYNOTE 1: Aviation Safety remains our Top Priority Location: Runway	Session Chair: Margit Kanka (AAPA) John DeLeeuw (USC)
13:30 - 14:00	Coffee Break	
14:00 - 15:00	Session 1: A HEMS Pilot's Career Location: Runway	Session Chair: tba Klaus Schwarzenberger (ÖAMTC)
15:00 - 16:00	Session 2: The Future of Flight: Evolving Roles, and the Impact on Selection and Training Location: Runway	Session Chair: tba Jennifer Eaglestone (EAAP, NLR)
from 18:00	Welcome Reception - Hangar 7	Short Bus/Taxi - Ride, Bring your ISAP'25 Lanyard/ID!

TUESDAY 1st JULY 2025

Topics of the day: Selection

Time (CET)	Sessions	Session Chair / Speaker
08:00 - 09:00	Registration Desk / Coffee	
09:00 - 10:00	KEYNOTE 2: Assessing Military Pilots in the Dutch Airforce <i>Location:</i> Runway	Session Chair: Christian Czihak & Michael Lehner-Morawec (Austro Control) Joyce NEEF (RNLAF)
10:00 - 10:30	Coffee & Posters	
10:30 - 11:15	Session 3: Psychological Assessment in the Age of Al <i>Location:</i> Runway	Session Chair: tba Tuulia Ortner (PLUS)
11:15 - 12:00	Session 4: Meta-Analytical Insights into Pilot Selection <i>Location:</i> Runway	Session Chair: tba Sonja Breuer (PLUS)
12:00 - 13:30	Lunch Break (15 min walk from the venue)	
13:30 - 14:45	Session 5: Air Traffic Controller Selection in Practice <i>Location:</i> Runway	Session Chair: tba Sabine Vogl-Kasamas (Austro Control)
14:45 - 15:15	Coffee Break	
15:15 - 16:45	Session 6: Personnel Selection in the Austrian Air Force <i>Location:</i> Runway	Session Chair: tba Bettina Wieland (PLUS)
From 18:00	Social Program: Brewery Visit	Visit Salzburg STIEGL beer- experience world (approx. 1 hr), max. 40 Pax
From 19:00	After Work Dinner (own expense) Brewery World Restaurant	Reservation for 30 pax

WEDNESDAY 2nd JULY 2025

Topics of the day: CRM/TRM Training / Human Factors

Time (CET)	Sessions	Session Chair / Speaker
08:00 - 09:00	Registration Desk / Coffee	
09:00 - 10:00	KEYNOTE 3: Developing (Training) Airport Personnel <i>Location:</i> Runway	Session Chair: John DeLeeuw (USC) Ryan Antoon (AFFILIATION)
10:00 - 10:30	Coffee & Posters	
10:30 - 12:00	Session 7: CRM in a Changing Environment Location: Runway	Session Chair: tba Peter Beer (AFFILIATION)
12:00 - 13:30	Lunch Break (15 min walk from the venue)	
13:30 - 14:45	Session 8: Eyes on Safety: Unlocking Human Behaviour in High-Risk Environments with Eye-Tracking <i>Location:</i> Runway	Session Chair: tba Maximilian Peukert (AFFILIATION) Lothar Meyer (LFV)
14:45 - 15:15	Coffee & Posters	
16:00 - 17:30	 Operational Visits: ATC Tower Salzburg (Austro Control), followed by HEMS Visit (ÖAMTC) SZG Airport (Salzburg Flughafen), followed by HEMS Visit (ÖAMTC) Simulator Visit (AMST) - Shuttlebus from PLUS! 	45 mins Transportation Time, bring your ISAP'25 Lanyards and Photo ID!
From 19:00	Social Program: tbc	Visit Salzburg STIEGL beer- experience world (approx. 1 hr), max. 40 Pax
From 20:00	After Work Dinner (own expense) tbc?	Reservation for 30 pax

THURSDAY 3rd JULY 2025

Topics of the day: Critical Incident Stress Management / Peer Support

Time (CET)	Sessions	Session Chair / Speaker
08:00 - 09:00	Registration Desk / Coffee	
09:00 - 10:00	KEYNOTE 4: CISM @ Aviation Location: Runway	Session Chair: Peter Beer (AFFILIATION) Gerhard Fahnenbruck (Mayday Foundation Lufthansa Cityline)
10:00 - 10:30	Coffee & Posters	
10:30 - 12:00	Session 9: Comprehensive Mental Health Assessment & Operator Based Risk Assessment: Best Practice Location: Runway	SPSSION LINGIT TOO
12:00 - 13:30	Lunch Break (15 min walk from the venue)	
13:30 - 14:45	Session 10: Pilot Peer Support @ Eurowings Location: Runway	Session Chair: tba Alexander Rosenwirth (Austro Control)
14:45 - 15:15	Coffee & Posters	
15:15 - 16:30	Session 11: TRM & CISM for ATCOs in Operational Crises Location: Runway	Session Chair: tba Michael Steingassner (Austro Control)
17:30 - 18:30	Town Hall Reception	With Karoline Edtstadler (Governor of Salzburg Meeting point: tbc
From 19:00	Social Program: Cultural Tour through Salzburg	Austria Guides Meeting point: tbc

FRIDAY 4thJULY 2025

Topics of the day: The Future is Now: Space Psychology

Time (CET)	Sessions	Session Chair / Speaker
08:00 - 09:00	Registration Desk / Coffee	
09:00 - 10:00	KEYNOTE 5: Space Psychology: To the Moon, Mars & Back <i>Location:</i> Runway	Session Chair: Sonja Breuer (PLUS) Vlad Ivkovic (Harvard Medical School/Massachusetts General Hospital)
10:00 - 10:30	Coffee & Posters	
10:30 - 11:15	Session 12: Space Architecture: Habitability Design Integration on & off Earth <i>Location:</i> Runway	Session Chair: tba Sandra Häuplik-Meusburger (TU Vienna)
11:15 - 12:00	Session 13: Safe Space: The Sky is not the limit (+ Book presentation) Location: Runway	Session Chair: tba Cordula Pflaum (Lufthansa)
12:00 - 12:30	Wrap Up and Close of ISAP'25 Location: Runway	Margit Kanka (AAPA) Michaela Schwarz (AAPA) Hermann Rathje (DGLP) Renée Pelchen-Medwed (EAAP) Sonja Breuer & Tuulia Ortner (PLUS)
12:30 - 14:00	Farewell Lunch (15 min walk from the venue)	

For details on registration fees, please go to: https://aapa.or.at/isap/ What is included in my registration fee?

- Coffee breaks
- Lunch incl. soup and drink (Tuesday Friday)
- Social Program
- Personnel costs for conference rooms (security, technician, cleaining)
- Travel / Accomodation costs for speakers